BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Ubodoev V. V.
Differential equations of kinetics of some chemical reactions // BSU bulletin. Mathematics, Informatics. - 2016. №3. . - С. 64-71.
Title:
Differential equations of kinetics of some chemical reactions
Financing:
Codes:
DOI: 10.18101/2304-5728-2016-3-64-71UDK: 517.9
Annotation:
The article is devoted to the study of a system of ordinary differential equa- tions describing kinetics of chemical reactions associated with successive straight and parallel reactions that occur at constant temperature. The system of linear and quasi-linear differential equations is considered. The conditions are defined under which the reactants concentration vector tends to a single sta- tionary state.
Keywords:
asymptotic stability of solutions of differential equations sys- tem, kinetics of chemical reactions, consecutive straight and parallel reactions, stationary state.
List of references:
1. Zubov V. I. Dinamika upravljaemogo dvizhenija. — M.: Vysshaja shkola, 1982. — 385 s.

2. Krasnosel'skij M. A. Operator sdviga po traektorijam differencial'nyh uravnenij. — M.: Nauka, 1966. — 331 s.

3. Panchenkov G. M., Lebedev V. P. Himicheskaja kinetika i kataliz. — M.: Himija, 1974. — 591 s.